# SDR DL72L953288

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 651622296
- Condition: Cracked
- Location: Nr 6 Le Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION A CRACK WAS FOUND ON THE LOWER ANGLE BETWEEN THE ACTUATOR RIBS.  REPAIRED PER MM 57-54-0 FIG 812.  FOUND DURING SHOP INSPECTION FOR NR 6 L/E SLAT.
